The Mathematical Institute, University of Oxford, Eprints Archive

A semi-elliptic system arising in the theory of superconductivity

Berestycki, H. and Bonnet, A. and Chapman, S. J. (1994) A semi-elliptic system arising in the theory of superconductivity. Comm. Appl. Nonlin. Anal., 1 (3). pp. 1-21.

[img]
Preview
PDF - Accepted Version
1MB

Item Type:Article
Subjects:O - Z > Partial differential equations
O - Z > Quantum theory
O - Z > Optics, electromagnetic theory
Research Groups:Oxford Centre for Industrial and Applied Mathematics
ID Code:1690
Deposited By: Helen Taylor
Deposited On:21 Mar 2013 08:36
Last Modified:29 May 2015 19:23

Repository Staff Only: item control page